# SDR F3LA200800612

- Difficulty date: September 19, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N930FR
- Make and model: Airbus A319-111
- Aircraft serial: 2241
- Aircraft time: 15,706 hours, 7,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: D5348004220601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C051324.  DURING C3 C CHECK, INSPECTION NOTED THE L2 DOOR AFT OTBD SCUFF PLATE SUPPORT ATTACHMENT HAD A CORRODED FASTENER.  MX REMOVED CORNER ANGLE, OVERSIZED 3 HOLES, FABRICATED 3 FREEZE PLUGS, INSTALLED CORNER ANGLE AND NEW SCUFF PLATE IN ACCORDANCE WITH THE REQUIREMENTS OF ENGINEERING AUTHORIZATION EA NR A9-53R-30632 AND A319 SRM 51-42-11.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
